Quadratic performance of generalized first-order systems

Robert van der Geest, R.A.B. van der Geest, Anders Rantzer

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    4 Citations (Scopus)
    43 Downloads (Pure)

    Abstract

    In this note we formulate the Kalman-Yakubovic-Popov lemma for generalized first-order systems, both in continuous- and discrete-time
    Original languageEnglish
    Title of host publicationProceedings 35th IEEE Conference on Decision and Control
    Place of PublicationKobe, Japan
    PublisherIEEE
    Pages4533-4534
    Number of pages2
    ISBN (Print)0-7803-3593-7
    DOIs
    Publication statusPublished - 11 Dec 1996
    Event35th IEEE Conference on Decision and Control 1996 - Portopia Hotel and International Conference Center , Kobe, Japan
    Duration: 11 Dec 199613 Dec 1996
    Conference number: 35

    Publication series

    Name
    PublisherIEEE
    Volume4

    Conference

    Conference35th IEEE Conference on Decision and Control 1996
    CountryJapan
    CityKobe
    Period11/12/9613/12/96

      Fingerprint

    Keywords

    • METIS-141721
    • IR-31079

    Cite this

    van der Geest, R., van der Geest, R. A. B., & Rantzer, A. (1996). Quadratic performance of generalized first-order systems. In Proceedings 35th IEEE Conference on Decision and Control (pp. 4533-4534). Kobe, Japan: IEEE. https://doi.org/10.1109/CDC.1996.577579